this is the second time my pdoc has put me on abilify. and the first time i stopped because of severe akathesia (had to keep moving, felt like i was going to jump out of my skin) wondering if anyone else has had this? he also prescribed Inderal, to help with that feeling, but it hasn't helped. the abilify really clears my mind but i can't stay on it for more than a few days. any thoughts on this? thanks
Posts You May Be Interested In
What would YOU do if you won the lottery? If I won I would find a program or place that treats the WHOLE body, not just with chemicals or talk therapy, to find a mental health regimen that would FINALLY work for me. I would work to get off of my meds altogether. (Years and years of taking meds that don't help have left me frustrated and fairly angry.) Treatment for mental illness is not for the...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??